On the compactness of minimal spectrum
Rendiconti del Seminario Matematico della Università di Padova, Tome 56 (1976) , pp. 79-84.
@article{RSMUP_1976__56__79_0,
     author = {Artico, Giuliano and Marconi, Umberto},
     title = {On the compactness of minimal spectrum},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {79--84},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {56},
     year = {1976},
     zbl = {0381.13003},
     mrnumber = {480463},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1976__56__79_0/}
}
Artico, Giuliano; Marconi, Umberto. On the compactness of minimal spectrum. Rendiconti del Seminario Matematico della Università di Padova, Tome 56 (1976) , pp. 79-84. http://archive.numdam.org/item/RSMUP_1976__56__79_0/

[DMO] G. De Marco - A. Orsatti, Commutative rings in which every prime ideal is contained in a unique maximal ideal, Proc. Amer. Math. Soc., 30 (1971), pp. 459-466. | MR 282962 | Zbl 0219.13003

[GJ] L. Gillman - M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, N. J. (1960). | MR 116199 | Zbl 0093.30001

[HJ] M. Henriksen - M. Jerison, The space of minimal prime ideals of a commutative ring, Trans. Amer. Math. Soc., 115 (1965), pp. 110-130. | MR 194880 | Zbl 0147.29105

[K] J. Kist, Two characterizations of cmnmutative Baer rings, Pacific Journal of Math., 50 (1974), pp. 125-134. | MR 340233 | Zbl 0246.13005

[Q] Y. Quentel, Sur la compacité du spectre minimal d'un anneau, Bull. Soc. math. France, 99 (1971), pp. 265-272. | EuDML 87167 | Numdam | MR 289496 | Zbl 0215.36803